# SDR IPXA2025082907090

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 87,310 hours, 19,668 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION,  LEVEL 2 FUEL QTY/USED CHK MESSAGE MULTIPLE TIMES IN FLIGHT WHEN FLT CREW ARRIVED THE A/C HAD 25.2 TOTAL ONBD. THE TANKS WERE WITHIN 200 LBS OF EA OTHER. PERF BITE OF FQBU & FOUND FMC FAULT FROM PREV LEG. NO CORRELATING FAULTS NOTED. CLEARED MEMORY & PERF BITE. NO FAULTS NOTED. PERF VIS INSP OF A/C & FOUND NO EVIDENCE OF LEAKING. PER FIM 28-41-00-1 CHK'D REF OF COMPENSATORS & FOUND TO BE IN TOLERANCE. PERF THE STICKING OF THE TANKS IAW AMM 12-11-00 & COMPARED THE FINDINGS TO THE SYNAPTIC DISPLAY. QTY SHOWED TO BE 25.1 ON THE STICKS & 23.4 ON FUEL PG. ALSO PER FIM 28-41-07-00 DURING NORM OPS FUEL INDICATION CAN FLUX UP TO 5500LBS. A/C OK FOR SVC
